If you need an accessible version of this item please contact JSTOR User Support

$ZF \vdash \sum^0_4$ Determinateness

J. B. Paris
The Journal of Symbolic Logic
Vol. 37, No. 4 (Dec., 1972), pp. 661-667
DOI: 10.2307/2272410
Stable URL: http://www.jstor.org/stable/2272410
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
$ZF \vdash \sum^0_4$ Determinateness
Preview not available

Page Thumbnails

  • Thumbnail: Page 
661
    661
  • Thumbnail: Page 
662
    662
  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664
  • Thumbnail: Page 
665
    665
  • Thumbnail: Page 
666
    666
  • Thumbnail: Page 
667
    667